`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Existence of the maximizing pair for the discrete Hardy-Littlewood-Sobolev inequality
Pages: 935 - 942, Issue 3, March 2015

doi:10.3934/dcds.2015.35.935      Abstract        References        Full text (359.9K)           Related Articles

Genggeng Huang - Department of Mathematics, INS and MOE-LSC, Shanghai Jiao Tong University, Shanghai, China (email)
Congming Li - Department of Mathematics, INS and MOE-LSC, Shanghai Jiao Tong University, Shanghai, China (email)
Ximing Yin - Department of Mathematics, INS and MOE-LSC, Shanghai Jiao Tong University, Shanghai, China (email)

1 H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proceedings of the American Mathematical Society, 88 (1983), 486-490.       
2 X. Chen and X. Zhen, Optimal summation interval and nonexistence of positive solutions to a discrete sytem, Acta Math. Sci. Ser. B Engl. Ed., 34 (2014), 1720-1730.       
3 W. Chen, C. Jin, C. Li and J. Lim, Weighted Hardy-Littlewood-Sobolev inequalities and systems of integral equations, Discrete Contin. Dyn. Syst. 2005, suppl., (2005), 164-172.       
4 W. Chen and C. Li, An integral system and the Lane-Emden conjecture, Discrete Contin. Dyn. Syst., 24 (2009), 1167-1184.       
5 W. Chen and C. Li, Radial symmetry of solutions for some integral systems of Wolff type, Discrete Contin. Dyn. Syst., 30 (2011), 1083-1093.       
6 W. Chen and C. Li, Regularity of solutions for a system of integral equations, Commun. Pure Appl. Anal., 4 (2005), 1-8.       
7 W. Chen and C. Li, The best constant in a weighted Hardy-Littlewood-Sobolev inequality, Proc. Amer. Math. Soci., 136 (2008), 955-962.       
8 W. Chen, C. Li and B. Ou, Classification of solutions for a system of integral equations, Communications in Partial Difference Equations, 30 (2005), 59-65.       
9 W. Chen, C. Li and B. Ou, Qualitative properties of solutions for an integral equation, Discrete Contin. Dyn. Syst., 12 (2005), 347-354.       
10 W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Communications on pure and applied mathematics, 59 (2006), 330-343.       
11 Z. Cheng and C. Li, An extended discrete Hardy-Littlewood-Sobolev inequality, Discrete Contin. Dyn. Syst., 34 (2014), 1951-1959.       
12 G. Hardy, J. Littlewood and J. Pólya, Inequalities, $2^{nd}$ edition, Cambridge University Press, 1952.       
13 C. Li and J. Villavert, An extention of the Hardy-Littlewood-Pólya inequality, Acta Math. Scientia, 31 (2011), 2285-2288.       
14 E. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Annals of Math., 118 (1983), 349-374.       

Go to top